Suggest treatment for sharp pain all over body in diabetic patient?
I m a 60 year old male. I m diabetic, have been for years. Recently I was put on Novolin R insulin to go along with the 24 hr insulin. About a month after bI started the injections of Novolin R my skin started to feel like tiny electric shocks or pins and needles poking it. This pain occurs all over my body. I get sharp pains in my legs, arms, top of my fingers and toes. Sometimes it s so bad that I can t sleep at night. What is happening to me and what can I do about it?
Hello, These symptoms guest that you may be suffering from diabetic peripheral neuropathy and Tjis happens because of long standing uncontrolled diabetes. Treatment involves prompt control of diabetes,using meications like PREGABLIN and DULOXETINE,injectable VIT B 12 and sufficient supplementation with VIT D. Talk to your doctor regarding this and start a proper treatment. Thanks
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
yesterday my left side started hurting. a dull achey pain then today its been a sharp stabbing pain all day. nothing is helping with the pain. the only health issues I have is I m a diabetic, recently just got got this diagnoise. what do you think it is.
I have mild pain in the middle of my back but becomes a very painful sharp pain when I bend over or especially if I sneeze. It stared about 8 days ago and has no gotten any better. I have been taking Tylenol as I ham allergic to everything else..and Tylenol does nothing. I am 70 years old and very overweight. Also a diabetic. Bad hips too but I can manage with that.
Hi, I am a 25 year old male that have been experiencing many symptoms over the last year, however thinking about it I can recall many things even several years back that I may have dismissed because I have always been an active healthy person and didn t think anything of it. I have lost significant weight, i can not walk properly (not balanced, always leaning on left leg, feel like I am glued to the ground sometimes), i cannot get in or out of a chair or car properly, i have tingling on a daily basis around my groin and testicle area but have also woken up in the middle of the night with massive tingling up both my legs and up my spine. I also have experienced the tingling throughout my whole body but on different sides...the right side of my body had it on the inside while the left had it on the outside. I cannot focus in one spot...i have also had sharp pain in my eyes... sometimes I slur or studer. I have also wet myself several times now..it seems to happen whenever i try to work out below my belly button. i am seeing a neurologist soon but i am very scared right now.
hi doctor,i am 30yrs old,5.2 height,57kg,regular periods,HSG report is normal,follicular study has 9.5mm ET, my serum prolactin is 43.47ng/ml & pp insulin hormone values is 75.80(pp)ulU/ml ,doctor has given me bigomet 250mg twice daily&b-crip1.25,what is the cause for increse in prolactin & insulin levels,will it be corrected after treatment or it persists for lifetime so have to be on tablets in future....even if i conceive with this will there be any problem to baby development &myself throughout the pregnency,waiting for your answer..thank you..
suffered from acute pancreatitis in 1996 ,and now i am diabetic on insulin ,just wants to know that till now i am having pankeroflat drug since then (2,2,2) before meals . can i stop taking those pills as someone suggested that i should stop taking that drug.
How does Ortho Tri Cyclen Lo effect blood viscosity? I m insulin resistant, and I keep track of my blood sugar levels periodically after meals and fasting just to make sure everything is copacetic. Last night, when I pricked my finger, I noticed my blood was very thin. I couldn t get a well formed drop. It was runny like water. I would like to know how the birth control could contribute to this effect. It s odd to me because birth control pills are associated with clotting.... Appreciate your insight!
Hi, I was taking Cetapin XR 500 for about 4 years. In November, 2013, I was found to have low PP sugar levels (66) alongwith excessive thirst and urination and so was advised to discontinue the medicine. I underwent Osmolality (serum and Urine) tests also among some other tests. Ever since I stopped the medicine, my weight has been constantly increasing. It was already at 77-78 kg in November, 2013 and presently at 88 kg. GTT and Insulin (Fasting and 1 hr.) are within referral range, but Insulin PP was slight more than the upper range (5). What should I do? Jaya
Hi Doctor my wife is 25 weeks pregnant. We recently got RBS GCT Test on empty stomach with 50mg glucose[1 hour after] for her. results are a follows: 190 mg/dl Please suggest the demerits of having this level and also advice methods to reduce the...
Getting high Blood Urine checks +++ fasting this morning. Positive all day yesterday. This has happened a couple of times in past 6 moths then stops for a while . No other symptoms, no thirst, I am overly tired and didnt want to get up this...